CSpace

Browse/Search Results:  1-10 of 12 Help

Selected(0)Clear Items/Page:    Sort:
CAUCHY PROBLEM FOR THE ONE-DIMENSIONAL COMPRESSIBLE NAVIER-STOKES EQUATIONS 期刊论文
Acta Mathematica Scientia, 2012, 卷号: 32, 期号: 1, 页码: 315
Authors:  Lian Ruxu;  Liu Jian;  Li Hailiang;  Xiao Ling
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
vlasovmaxwellfokkerplanck方程组的极限问题 期刊论文
数学学报, 2009, 卷号: 52, 期号: 4, 页码: 677
Authors:  肖玲;  栗付才;  王术
Favorite  |  View/Download:5/0  |  Submit date:2020/01/10
半导体漂移-扩散方程解的上下界整体估计 期刊论文
应用数学学报, 2005, 卷号: 028, 期号: 002, 页码: 341
Authors:  邢家省;  肖玲
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
vlasovpoissonfokkerplanck方程组到不可压euler方程的收敛性 期刊论文
中国科学a辑数学, 2005, 卷号: 035, 期号: 010, 页码: 1132
Authors:  肖玲;  栗付才;  王术
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
半导体漂移-扩散方程速度饱和情形的稳态解 期刊论文
应用数学, 2002, 卷号: 015, 期号: 004, 页码: 109
Authors:  邢家省;  肖玲
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
nonlinearstabilityoftwomodeshockprofilesforaratetypeviscoelasticsystemswithrelaxation 期刊论文
chineseannalsofmathematicsseriesb, 1999, 卷号: 20, 期号: 4, 页码: 479
Authors:  Pan RH(潘荣华);  Xiao L(肖玲)
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
asymptoticbehaviorofsolutionstothesystemofonedimensionalnonlinearthermoviscoelasticity 期刊论文
chineseannalsofmathematicsseriesb, 1998, 卷号: 19, 期号: 2, 页码: 143
Authors:  Jian HY(简怀玉);  Xiao L(肖玲)
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
constructtionandqualitativebehaviorofsolutionsforamodelequationforfluidflowinapipe 期刊论文
actamathematicascientia, 1996, 卷号: 16, 期号: 1, 页码: 51
Authors:  Xiao L(肖玲);  Li YJ(李玉鉴)
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
largetimebehaviorofsolutionsforthesystemofcompressibleadiabaticflowthroughporousmedia 期刊论文
chineseannalsofmathematicsseriesb, 1995, 卷号: 016, 期号: 004, 页码: 431
Authors:  Xiao L(肖玲);  Serre D
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
existenceofperiodicsolutionsofnonlinearsystemswithnonlinearboundaryconditions 期刊论文
actamathematicasinicanewseries, 1995, 卷号: 11, 期号: 4, 页码: 439
Authors:  Luo T(罗涛);  Xiang XL(项筱玲)
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10